Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 62, Number 2, 1 April 1980

Favourites:
ADD

A Formal Calculus for the Enumerative System of Sequences—III. Further Developments
pp. 113-141(29)
Authors: Jackson, D. M.; Goulden, I. P.

Favourites:
ADD

The Lie Theory of Two‐Variable Hypergeometric Functions
pp. 143-173(31)
Authors: Kalnins, E. G.; Manocha, H. L.; Miller, Willard

Favourites:
ADD

Multivariate Exponential Operators
pp. 175-182(8)
Author: Joni, S. A.

Favourites:
ADD

On Specializations of Matroids
pp. 183-187(5)
Author: Kung, Joseph P. S.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more